Extra Strength Non-Aspirin - comparable to Tylenol - convenient single dose packs

Regular Strength Non-Aspirin Tablets, Ibuprofen Tablets, & Extra Strength Non-Aspirin available in bulk boxes and single dose individual packets. Also See Name Brand Meds

Extra Strength Non-Aspirin - with Acetaminophen, aka paracetemol, sometimes referred to as Generic Tylenol

Extra-Strength Non-Aspirin - 100 per box

Extra-Strength Non-Aspirin - 100 per box

ITEM / SKU: H418 / H-418

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Extra-Strength Non-Aspirin - 250 per box

Extra-Strength Non-Aspirin - 250 per box

ITEM / SKU: I419 / I-419

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Extra-Strength Non-Aspirin - 500 per box

Extra-Strength Non-Aspirin - 500 per box

ITEM / SKU: J420 / J-420

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Extra Strength Non-Aspirin Tablets, 10 packs of 2 tablets, 20 each


Extra Strength Non-Aspirin Tablets, 10 packs of 2 tablets, 20 each

ITEM / SKU: FAE-7008

Extra-Strength Non-Aspirin, 2 tablets per pkg/10 pkgs of 2 tablets Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Click Here to View More Images of Extra Strength Non-Aspirin Tablets & Details
Extra Strength Non-Aspirin Tablets, 10 packs of 2 tablets, 20 each

Individually packaged for single use, packs come boxed and ready to snap into place in our Workplace and Food Service Cabinets. Each box includes a SmartTab ezRefill indicator tab that alerts you when it's time to reorder. 6 packs Per Box.

The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.

Also part numbers: FAE-7008-R
SmartTab EzRefill / Smart Tab 7008

Product may vary from image

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 10 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs ( 10 x 2 = 20 tablets).

Key Chain Pill / Vitamin / Medicine Carrier - Orange

Key Chain Pill / Vitamin / Medicine Carrier - Orange

ITEM / SKU: PRE-193/O

Key Chain Pill / Vitamin / Medicine Carrier - OrangeEver need an Aspirin or Ibuprofen?
Wonder where to keep them?
Our single dose packets fit well in the pocket carrier.
Great for all your Medications, Supplements, etc.
Our handy keychain pill carrier has a tight velcro closure to assure your meds don't drop out.
Attach to your keys and keep handy in your purse or wallet - you'll always know where to find it (just like your keys you never misplace!)

Copyright © 2001 - First-Aid-Product.com, a division of Express Companies, Inc., & a Member of the Safety.com family of Safety Providers - all rights reserved


Red Cross Ready Rating Program - Member 2011



F-A-P News